# SDR UALA2013040902364

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 44,613 hours, 17,257 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS HAND MIC PTT BUTTON INOP.  STUCK MIC REMOVED AND REPLACED CAPTS HAND MIC.  OPS CHECK GOOD.
